I know the answer your looking for.......but I'm not sure you're going to get it. Mainly because no one would really know and I'm sorry to say that b/c I'm sure your pretty scared.
To me, it seems like you have 2 options..........explain this to the dr (and I know what could happen there) that way he could tell you and possibly prepare for any complications that could come from it or, take your chances.
I don't envy the position your in in any way but I really think this would be a hard question to answer seeing as everyone is different. I wouldn't stop cold turkey either b/c if the child IS affected, your could affect the child when you stop. My only suggestion would be to talk to your doctor though I know how hard that could be.
This is something you need to talk with your OB about. Who is the prescribing doctor for the meds?
Does your doctor prescribe the pills? Many do take narcotics during pregnancy for chronic pain issues but it is important for the doctor to be on board with it. Then they know what to do for your baby when he/she is born. I'm so happy your baby is thriving. hugs